IJPAM: Volume 87, No. 5 (2013)

LÉVY-KHINCHIN TYPE FORMULA FOR
BASIC COMPLETELY MONOTONE FUNCTIONS

Hossam A. Ghany
$^1$Department of Mathematics
Faculty of Science
Taif University
Hawea, 888, Taif, KSA
$^2$Department of Mathematics
Faculty of Industrial Education
Helwan University
Cairo, EGYPT


Abstract. This paper is devoted to give the integral representations of basic completely monotone functions. The q-analogue of Laplace transform is introduced and some properties of the class of basic completely monotone functions are showed. Finally, many applied examples are given.

Received:

AMS Subject Classification: 30D15, 33D15, 42C15, 42A85, 20G42

Key Words and Phrases: completely monotone, q-difference operators, quantum calculus

Download paper from here.



DOI: 10.12732/ijpam.v87i5.2 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 5